# SDR N6WA2015072202

- Difficulty date: July 22, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 17,380 hours, 11,494 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE.  R & R PX101 ON PAX DOOR IAW AMM 52-70-04.  OPS CHECKED GOOD.
